# SDR FDEA201101060050

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: A539851350590
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FRAME 87-89, STR 16 RT, THS CUTOUT INNER FWD STRAP HAS   EXFOILIATION CORROSION APPROX 4 INCHES AT AFT ATTACH.   R & R THS CUTOUT UPPER FWD CORNER FITTING FR87 TO FR89, STR 16R IAW SRM 51-72-10.
